1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Tramadol Withdrawal and sugar levels

Discussion in 'Ask A Question' started by ljwilson, Oct 13, 2015.

  1. ljwilson

    ljwilson Type 1 · Well-Known Member

    Messages:
    189
    Likes Received:
    21
    Trophy Points:
    58
    Morning all, I have recently taken myself off Tramadol, which I had been taking for approx 3 years for arthritis. I was taking too many and found myself taking them when I wasn't even in pain. The withdrawal was horrendous and my sugar levels were all over the place, very high and taking a lot of novarapid to get them down again. The symptoms are easing off now, although still got shocking restless legs, has any one else experienced anything like this? Had my blood test this morning for my six month HbA1c, not holding my breathe for a good result!"
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook